MathSciNet Relay Station
MathSciNet bibliographic data
MR1018926 35J65
Costa, D. G.; Oliveira, A. S. Existence of solution for a class of semilinear elliptic problems at double resonance. Bol. Soc. Brasil. Mat. 19 (1988), no. 1, 21–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement